# SDR ASAA2021062135141

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,187 hours, 15,699 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,187 hours, 15,699 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: CFM567B27
- Part serial: 894276
- Condition: Cracked
- Location: Rt Engine
- Part time: 53,187 hours, 15,699 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REINSPECT OF 1ST STAGE LPT NOZZLE ON #2 ENGINE LPT NOZZLE GUIDE VANES NOTED NEW DAMAGE, REF DEFECT 11749118. NEWER DAMAGE HAS 2 RADIAL CRACKS ON 1 AIRFOIL. PER AMM TASK 72-00-00-200-811-F00 15, F, 2) D) 5 EACH AIRFOIL CAN ONLY HAVE 1 RADIAL CRACK. ENGINE REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE. TRANSFERRED DEFECT TO EBU SHOP W/O # 1876569 N/R #00002.
